# SDR CALA9800770

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (2) ON SUPPORT ANGLE OF AFT SIDE FITTING (AFT LONGERON) AT RIGHT MAIN LANDING GEAR WHEEL WELL.  REMOVED CRACKED ANGLE, FABRICATED, TREATED, PRIMED, AND INSTALLED NEW ANGLE PER SRM 53-53-01, 51-20-00, AND 51-31-01.
